# SDR SWIA201232477

- Difficulty date: December 25, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 13,125 hours, 8,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EMERGENCY CEILING LIGHT BURNED OUT.  (FLT 4568)  RELAMPED EMERGENCY LIGHT.
